Fitting a two phase threshold multiplicative error model

Perera, I. and Koul, H.L. (2017) Fitting a two phase threshold multiplicative error model. Journal of Econometrics, 197 (2). pp. 348-367. ISSN 0304-4076



  • Perera, I.
  • Koul, H.L.
Copyright, Publisher and Additional Information: © 2016 Elsevier.
Keywords: Lack-of-fit test; Martingale transform; Kolmogorov–Smirnov
  • Accepted: 1 December 2016
  • Published (online): 30 December 2016
  • Published: 1 April 2017
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > Department of Economics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 23 Oct 2018 14:53
Last Modified: 23 Oct 2018 14:53
Published Version:
Status: Published
Publisher: Elsevier
Refereed: Yes
Identification Number:

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export